Facebook Pixel

Does over the counter yeast infection medication cause delayed period?

By April 26, 2011 - 4:35am
Rate This

This past week I had a yeast infection so I bought over the counter medication. My period is now 3 days late, this is very unusual for me it's always on time. I felt like it was coming but now I don't. Could I be pregnant or could it be the medication?

Add a Comment1 Comments

Hi vdubbleu1990,
Thank you for your question and for joining EmpowHER. Were you treated or seen by a medical professional for your recent yeast infection? Certain medications and sicknesses can cause a delay in your period, but a medical professional could reliably tell you if what you're taking and if yeast infection is on the list.
If you don't get your period in the next few days, you can take a pregnancy test to verify if you are pregnant, or schedule a visit with a doctor to get checked out and ensure the infection is clearing, and figure out what is going on with your period.
Good luck, and let us know what you find out.

April 26, 2011 - 6:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!